IEEE - Institute of Electrical and Electronics Engineers, Inc. - Bounds for solutions of the discrete algebraic Lyapunov equation

Author(s): M.K. Tippett ; D. Marchesin
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 1999
Volume: 44
Page Count: 5
Page(s): 214 - 218
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/9.739145
Regular:

A family of sharp, arbitrarily tight upper and lower matrix bounds for solutions of the discrete algebraic Lyapunov equation are presented. The lower bounds are tighter than previously known ones.... View More

Advertisement